Tardive dyskinesia and atypical antipsychotic drugs

@article{Casey1999TardiveDA,
  title={Tardive dyskinesia and atypical antipsychotic drugs},
  author={D. Casey},
  journal={Schizophrenia Research},
  year={1999},
  volume={35},
  pages={s61-s66}
}
  • D. Casey
  • Published 1999
  • Medicine, Psychology
  • Schizophrenia Research
  • Typical antipsychotic agents produce central nervous system effects, especially extrapyramidal symptoms (EPS) and tardive dyskinesia (TD). Nearly every patient who receives neuroleptic therapy has one or more identifiable risk factors for TD, among the most significant of which are older age, female gender, presence of EPS, diabetes mellitus, affective disorders, and certain parameters of neuroleptic exposure (i.e. dose and duration of therapy). The typical course of TD is a gradual onset after… CONTINUE READING

    References

    Publications referenced by this paper.